| Catalog Number |
48921050 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/19/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; the tip broke off inside the implant while they were trying to thread the revision driver inside the implant.
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the returned device was confirmed to be fractured upon visual inspection.No relevant manufacturing issues were identified as all released units met stryker specifications.Conclusion: the most likely cause of the reported event was determined to be overloading in a torsional way while threading the inner shaft.
Event or Problem Description